# SDR AALA202409275634

- Difficulty date: July 12, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED AT STR 23R BETWEEN FR 69 AND FR70 IN AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
